Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 350, n° 9-10
pages 529-533 (mai 2012)
Doi : 10.1016/j.crma.2012.04.016
Received : 24 February 2012 ;  accepted : 20 April 2012
On the symmetries of a Rikitake type system
Sur les symétries dʼun système de type Rikitake
 

Cristian Lăzureanu , Tudor Bînzar
Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei No. 2, Timişoara 300006, Romania 

Abstract

A symplectic realization and some symmetries of a Rikitake type system are presented.

The full text of this article is available in PDF format.
Résumé

On présente une réalisation symplectique et certaines symétries dʼun système de type Rikitake.

The full text of this article is available in PDF format.


© 2012  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@